Previous |  Up |  Next


Title: An approximative method for solving the non-linear optimal control problem (English)
Author: Canh, Nguyen
Author: Tuzar, Antonín
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 11
Issue: 3
Year: 1975
Pages: (234)-247
Category: math
MSC: 49M05
MSC: 49M15
MSC: 65K05
MSC: 93C10
idZBL: Zbl 0333.49037
Date available: 2009-09-24T16:45:58Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] N. Canh: A convergence theorem on the iterative solution of non-linear two-point boundary value systems.Kybernetika 10 (1974), 1, 49-60. MR 0400719
Reference: [2] P. Kenneth G. E. Taylor: Solution of variational problems with bounded control variables by means of the Generalized Newton-Raphson method.Proceedings of the Symposium on Recent advances in optimization technique. J. Wiley, New York 1966, 471-488.
Reference: [3] G. M. Lance: Numerical methods for high speed computers.Illife and Sons, London 1960. MR 0128051


Files Size Format View
Kybernetika_11-1975-3_5.pdf 1.099Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo